advertisement
Question
Posted by: ek | 2003/12/04

cortizone

Hi there.

I just want to know the effects of cortizone(kortisoon)

You looks fat after the injections. Is it permanent or just for a while and is it like water that will go away after a while?

Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Ek, the side effects of cortisone are dependant on how much you take and for how long. If you can let me know as a new question, I might be able to give you an idea of what to expect. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement